Search Results

Showing 1 to 1 of 1 for search: *:*


Substance Use: Signs of an Opioid Overdose (Large) (Fraser Health) [Punjabi] Permalink Public

Poster illustrating the signs of an opioid overdose and what to do. (Punjabi) Colour

Other Languages (See All Related)

English (264230), Punjabi (265614)

Catalogue Number:
265614
More Detail
Share
Feedback

Showing 1 to 1 of 1 for search: *:*

About Fraser Health Patient Education

This catalogue serves the people using Fraser Health programs and services in communities from Burnaby east to Hope and surrounding areas.

Our goal is to provide you with reliable information in a way that you can find what you need, understand what you find, and use it to make decisions about your health.

Contact

Patient Education
Professional Practice
Fraser Health
#400, 13450 102nd Ave.
Surrey, BC  V3T 0H1


Go to fraserhealth.ca

You are using an outdated and possibly insecure browser. For full site functionality, please upgrade.